# SDR C2XA09SH289

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 19,359 hours, 14,641 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301577
- Condition: Thermal Runaway
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BATTERY NR 2 THERMAL RUNAWAY DURING FLIGHT.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN BATTERIES IAW EMB 145 AMM 24-36-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
